| Model Number |
400-142F |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
Event or Problem Description
It was reported the patient had unstable star total ankle.Dr.Steven has assessed the patient and chose a revision poly exchange to increase soft tissue tension to increase stability.